On Wald's equation. Discrete time case
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 126-135
@article{SPS_1997__31__126_0,
     author = {Galtchouk, Leonid and Novikov, Alexandre A.},
     title = {On Wald's equation. Discrete time case},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {126-135},
     zbl = {0882.60040},
     mrnumber = {1478723},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__126_0}
}
Galtchouk, Leonid I.; Novikov, Alexandre A. On Wald's equation. Discrete time case. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 126-135. http://www.numdam.org/item/SPS_1997__31__126_0/

Azema(J.), Gundy(R.F.), Yor(M.) (1979). Sur l'intégrabilitée uniforme des martingales continues. Séminaire de Probabilités XIV, Lecture Notes in Mathematics, 784, 53-61, Springer-Verlag, Berlin. | Numdam | MR 580108 | Zbl 0442.60046

Burkholder (D.L.), Gundy (R.F.) (1970). Extrapolation and interpolation of quasilinear operators on martingales. Acta Math., 124, 249-304. | MR 440695 | Zbl 0223.60021

Galtchouk (L.I.) (1980). Optional martingales. Mathematical Sbornik, 112 (154), N 4 (8), 483 - 521 (English translation :(1981) Vol.40, N4, 435-468). | MR 587036 | Zbl 0449.60036

Gundy (R.F.) (1981). On a theorem of F. and M.Riesz and an equation of A.Wald. Indiana Univ.Math.Journal, 30(4), 589-605. | MR 620269 | Zbl 0466.31006

Feller, W. (1971). An Introduction to Probability Theory and Its Applications, vol. 2, Wiley, New York. | MR 270403 | Zbl 0219.60003

Kinderman (R.P.) (1980). Asymptotic comparisons of functionals of Brownian Motion and Random Walk. Ann. Prob., 8, N6)), 1135-1147. | MR 602386 | Zbl 0445.60038

Klass (M.J.) (1988). A best possible improvement of Wald's equation. Ann.prob., 16, N2, 840-853. | MR 929081 | Zbl 0648.60050

Liptser (R.Sh.), Shiryaev (A.N.) (1986). Theory of Martingales, Kluwer Academic Publ. | MR 1022664

Meyer (P.-A.) (1972). Martingales and Stochastic Integrals I. Lecture Notes in Mathematics, 284, Springer-Verlag. | MR 426145 | Zbl 0239.60001

Novikov (A.A.) (1971). On the moment of stopping of a Wiener process. Teor. Veroythn. Primen., 16, N3, 458-465 (English translation : pp.449- 456). | MR 315798 | Zbl 0258.60037

Novikov (A.A.) (1981a). A martingale approach to first passage problems and a new condition for Wald's identity. Proc.of the 3rd IFIP-WG 7/1 Working Conf.,Visegrad 1980,Lecture Notes in Control and Inf.Sci. 36, 146-156. | MR 653657 | Zbl 0469.60073

Novikov (A.A.) (1981b). Martingale approach to first passage problems of nonlinear boundaries. Proc.Steklov Inst. 158, 130-158. | MR 662841 | Zbl 0491.60038

Novikov (A.A.) (1982). On the time of crossing of a one-sided nonlinear boundary. Theor.Prob. Appl., 27, N4, 668 - 702 (English translation). | MR 681458 | Zbl 0521.60055

De La Pena (V.H.) (1993). Inequalities for tails of adapted processes with an application to Wald's lemma. J. of Theoretic Prob., 6, N2, 285-302. | MR 1215659 | Zbl 0780.60018

Vallois (P.) (1991). Sur la loi du maximum et du temps local d'une martingale continue uniformément intégrable. Preprint, Université de Paris VI. | MR 1111235

Wald (A.) (1947). Sequential Analysis, Wiley, New York; | MR 20764 | Zbl 0029.15805